# SDR ASMF200406014

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,161 hours, 23,347 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 2587794
- Part serial: 90109490
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED,  AHRU NR 1 FAILED.   AIRCRAFT WAS DISPATCHED IAW ABNORMAL PROCEDURES MANUAL 10-4.  DURING OVERNIGHT SERVICE, MAGNETIC FLOW VALVE WAS REPLACED IAW MM 34-21-06, TEST CORRECT.
